# SDR R61A201504020227

- Difficulty date: April 2, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N356NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4356
- Aircraft time: 7,128 hours, 6,892 cycles
- Engine: Pwc PW150A
- Engine time: 7,128 hours, 6,892 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED THAT THE ACFT STARTED TO SHAKE, SEVERAL CAUTION LIGHTS CAME ON AND SMOKE STARTED TO ENTER THE COCKPIT.  CREW DONNED O2 MASKS, DECLARED AN EMERGENCY AND DIVERTED.  CREW SHUTDOWN NR 1 ENGINE AND SMOKE ODOR STOPPED.   LANDED WITHOUT INCIDENT.
